Some developments on the log-Dagum distribution
No abstract is available for this item.
Volume (Year): 18 (2009)
Issue (Month): 2 (July)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.sis-statistica.it/
|Order Information:||Web: http://www.springer.com/statistics/journal/10260/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McDonald, James B. & Xu, Yexiao J., 1995.
"A generalization of the beta distribution with applications,"
Journal of Econometrics,
Elsevier, vol. 66(1-2), pages 133-152.
- McDonald, James B. & Xu, Yexiao J., 1995. "A generalization of the beta distribution with applications," Journal of Econometrics, Elsevier, vol. 69(2), pages 427-428, October.
- Klaus Abberger, 2002. "ML-Estimation in the Location-Scale-Shape Model of the Generalized Logistic Distribution," CoFE Discussion Paper 02-15, Center of Finance and Econometrics, University of Konstanz. Full references (including those not matched with items on IDEAS)